Rose-Hulman Undergraduate Mathematics Journal | Vol 25 | Iss 2
  •  
  •  
 

Volume 25, Issue 2

Articles

PDF

A Machine Learning Based Approach for the Identification of Fake Bills
Authors: Tianyang Lu and Hongyang Pang
Faculty Sponsor: Hien Tran

PDF

The Frequency of Elliptic Curves Over $\mathbb{Q}[i]$ with Fixed Torsion
Authors: Alan S. Zhao
Faculty Sponsor: Stefan Patrikis

PDF

Proportion of p-adic Polynomials Which Are Irreducible
Authors: Isaac Rajagopal
Faculty Sponsor: Raymond van Bommel

PDF

Finite Posets as Prime Spectra of Commutative Noetherian Rings
Authors: David T. Alkass
Faculty Sponsor: Peder Thompson

PDF

Counting Rotational Sets for Laminations of the Unit Disk from First Principles
Authors: Michael J. Moorman, Gabriel B. Quijano, and Matthew C. Williams Jr.
Faculty Sponsor: John C. Mayer

PDF

The Intricacies of Pairwise Modular Multiplicative Inverse in Lucas Numbers
Authors: Charles Liu
Faculty Sponsor: Professor Sheng-Chi Liu